# SDR FDEA202201080025

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 44,338 hours, 18,322 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH ON RW 27, KMEM AT 3000 FT,  GOT  A SPOILER FAULT WITH #7 SPOILER SHOWING UP.  DID ECAM & QRH PROCEDURE AND COULD NOT GET IT TO GO  DOWN.  DECLARED AN EMERGENCY AND LANDED ON RW 36C,  BRAKES WERE  NOT SHOWING HOT.   TAXIED BACK TO THE RAMP.  SPOILER SHOWED UP THE ENTIRE TIME, EVEN AFTER  ENGINE SHUTDOWN.  GAINED ACCESS TO 1790VC , DISCONNECTED PLUG 1790VCA. CLEANED SOCKETS OF RECP. AND PINS OF PLUG. CHECKED SOCKETS FOR PIN TENSION ,ALL CKED GOOD. CHECKED WIRING FROM RECEPTACLE TO HARNESS, ALL  WIRING WAS GOOD. RECONNECTED PLUG TO RECEPTACLE. PERFORMED SEVERAL SPOILER INDICTION TEST.  ALL TEST PASSED WITH GOOD INDICTION. IAW  AMM 27-11-00-05-02, ESPM 20-55-50.
